# SDR AALA20110310LAS01

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 66,179 hours, 34,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD INTERIOR OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY EVACUATION LIGHTS.  OPS CHECK NORMAL.
